Folgen
Olaf Post
Olaf Post
Mathematik, Universität Trier
Bestätigte E-Mail-Adresse bei uni-trier.de
Titel
Zitiert von
Zitiert von
Jahr
Spectral analysis on graph-like spaces
O Post
Springer Science & Business Media, 2012
2632012
On the spectra of carbon nano-structures
P Kuchment, O Post
arXiv preprint math-ph/0612021, 2006
2222006
Convergence of spectra of graph-like thin manifolds
P Exner, O Post
Journal of Geometry and Physics 54 (1), 77-115, 2005
2212005
Spectral convergence of quasi-one-dimensional spaces
O Post
Annales Henri Poincaré 7 (5), 933-973, 2006
1192006
Branched quantum wave guides with Dirichlet boundary conditions: the decoupling case
O Post
Journal of Physics A: Mathematical and General 38 (22), 4917, 2005
842005
Approximation of quantum graph vertex couplings by scaled Schrödinger operators on thin branched manifolds
P Exner, O Post
Journal of Physics A: Mathematical and Theoretical 42 (41), 415305, 2009
692009
Spectral gaps for periodic elliptic operators with high contrast: an overview
R Hempel, O Post
Progress in Analysis: (In 2 Volumes), 577-587, 2003
502003
First order approach and index theorems for discrete and metric graphs
O Post
Annales henri poincaré 10 (5), 823-866, 2009
492009
Periodic manifolds with spectral gaps
O Post
Journal of Differential Equations 187 (1), 23-45, 2003
482003
A general approximation of quantum graph vertex couplings by scaled Schrödinger operators on thin branched manifolds
P Exner, O Post
Communications in Mathematical Physics 322, 207-227, 2013
462013
Convergence of resonances on thin branched quantum waveguides
P Exner, O Post
Journal of mathematical physics 48 (9), 2007
432007
Boundary pairs associated with quadratic forms
O Post
Mathematische Nachrichten 289 (8-9), 1052-1099, 2016
422016
Frustration index and Cheeger inequalities for discrete and continuous magnetic Laplacians
C Lange, S Liu, N Peyerimhoff, O Post
Calculus of variations and partial differential equations 54, 4165-4196, 2015
422015
Anderson localization for radial tree-like random quantum graphs
PD Hislop, O Post**
Waves in Random and Complex Media 19 (2), 216-261, 2009
412009
Eigenvalue bracketing for discrete and metric graphs
F Lledó, O Post
Journal of mathematical analysis and applications 348 (2), 806-833, 2008
362008
Path integrals and the essential self-adjointness of differential operators on noncompact manifolds
B Güneysu, O Post
Mathematische Zeitschrift 275 (1), 331-348, 2013
332013
Wildly perturbed manifolds: norm resolvent and spectral convergence
C Anné, O Post
Journal of Spectral Theory 11 (1), 229-279, 2021
302021
Operator estimates for the crushed ice problem
A Khrabustovskyi, O Post
Asymptotic Analysis 110 (3-4), 137-161, 2018
302018
Convergence of sectorial operators on varying Hilbert space
D Mugnolo, R Nittka, O Post
arXiv preprint arXiv:1007.3932, 2010
302010
Existence of spectral gaps, covering manifolds and residually finite groups
F Lledó, O Post
Reviews in Mathematical Physics 20 (02), 199-231, 2008
292008
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20